# SDR AWXA0000790

- Difficulty date: October 23, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 47,896 hours, 34,505 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65593735
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT W/W FS 127 STR 18L CRACKED AFT I/B FASTENER.  REMOVED AND REPLACED DAMAGED CHORD AND WEB IAW 737 SRM 51-10-02.
